MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2033
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: d1102, ifu statements this complaint was initiated based on information received from the field.The reported information indicates a potential device malfunction has occurred where a right femoral artery dissection was observed after placement of a stent graft through the dryseal sheath.The reported information indicates the patient's right-side access vessel had a diameter as small as 6.5mm, which is too small for the nominal diameter of the dsf2033 dryseal sheath (7.5mm).The device instructions for use provide warning and instruction to ensure the vessel diameter is adequate to accommodate the device.The cause of the reported dissection may be attributed to the use of a dryseal sheath device that was too large for the patient's anatomy as reported.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent an endovascular treatment for a pseudoaneurysm at the anastomosis site of the vascular graft, using gore® dryseal flex introducer sheath.A 20fr sheath was inserted from the patient's right access vessel.After placement of the stent graft, angiography of the access vessel revealed a localized dissection in the right common femoral artery.As blood flow to the lower limb was confirmed to be unaffected, the patient was decided to be monitored and the procedure was completed.It was reported that the diameter of the narrowed segment of the right access vessel was approximately 6.5 mm.There was no significant resistance during sheath insertion.The cause of the localized dissection remains unknown.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rie kaba
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23565827
Report Number3007284313-2025-04369
Device Sequence Number21400818
Product Code DYB
UDI-Device Identifier00733132630066
UDI-Public(01)00733132630066(17)280707
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale